# SDR HNAA2024013000045

- Difficulty date: January 1, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E016250 SERVICE DOOR CENTER SILL IS CORRODED.  FABRICATED 2 EACH DOUBLER AND INSTALLED AND APPLIED HYSOL TO PRIMERED AREAS ON SERVICE DOOR CENTER SILL IAW EMB-145 SRM 53-21-02 RE, ITEM 2, FIGURE 201 AND EO1-53-24-0051
